# SDR SWAA071893

- Difficulty date: April 16, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 26,471 hours, 15,032 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Lt Mlg
- Component: Cylinder
- Component part number: 161A11212
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TIRE REPORTED FLAT BY ANOTHER AIRCRAFT.  INSPECTED LEFT MLG, FOUND AXLE DAMAGE DUE TO NR 1 WHEEL BEARING FAILED.  REMOVED AND REPLACED NR 1 MLG INNER CYLINDER PER MM.
